# SDR 2023F00354

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N786TT
- Make and model: Cessna 560XL
- Aircraft serial: 5605786
- Aircraft time: 3,755 hours, 2,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652513037
- Part serial: NA
- Condition: Damaged
- Location: Lt Wing
- Part time: 3,755 hours, 2,770 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON A REPOSITION FLIGHT FROM KHYA TO KBED TO PICK UP PASSENGER. FLIGHT WAS OPERATED UNDER PART 91, NON-REVENUE AND NO PASSENGER. WEATHER AND VISIBILITY REPORTED BY KBED’S TOWER AT MINIMUMS. CREWS PROCEEDED WITH FINAL APPROACH AND LANDED. DURING LANDING ROLLOUT, THE LEFT INBOARD FLAP STRUCK RUNWAY EDGE LIGHT. THE DAMAGES TO THE FLAP OCCURRED TWO INCHES FROM INBOARD EDGE AND FROM TRAILING EDGE UP TO CENTERLINE OF FLAP CHORD. CREWS DID NOT REPORT ANY DAMAGES TO THE FUSELAGE.
